MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable
Model Number 72404012
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Perforation (2001)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) had a cylinder eroded into the urethra and was associated with an infection.A revision procedure was performed during which the device was explanted.Following the procedure, the patient developed infectious symptoms.No additional information regarding the procedure outcome or event resolution was reported.
 
Additional Manufacturer Narrative
Concomitant product implanted at the time of the event: model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1100299821.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72018201.Serial number: n/a.Batch/lot number: 1100287625.Model/catalog description: reservoir flat 100 ml.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CXR
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50893025
Report Number2124215-2026-51091
Device Sequence Number17648932
Product Code JCW
UDI-Device Identifier00878953002699
UDI-Public(01)00878953002699(17)280321(10)1100277392
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404012
Device Catalogue Number72404012
Device Lot Number1100277392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexMale
Patient Weight165 LB